# SDR UIEA2017110602178

- Difficulty date: November 4, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,988 hours, 20,551 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 43367310044221
- Part serial: NSN
- Condition: Unsecure
- Location: Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT CENTER PUMP SWITCH FALLING OUT OF IT`S SOCKET.  REMOVED AND REPLACED THE BOOST PUMP SWITCH IAW SWDM 20-83-00, OPS CHECKED GOOD.
